# SDR CVGA20211119001

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N10LX
- Make and model: Beech 400A
- Aircraft serial: RK395
- Aircraft time: 3,230 hours, 2,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION NO GREEN DOWN LOCK LIGHT FOR R/H GEAR. RED IN TRANSIT LIGHT REMAINED ON. EMERGENCY GEAR EXTENSION ATTEMPTED PER QRH WITH SAME RESULT.
